MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS?; GALLBLADDER DRAINAGE STENT AND DELIVERY SYSTEM

BOSTON SCIENTIFIC CORPORATION AXIOS?; GALLBLADDER DRAINAGE STENT AND DELIVERY SYSTEM
Model Number M00553680
Medical Device Problem Codes Use of Device Problem (1670); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was intended to be implanted in the common bile duct (cbd) to facilitate drainage during a endoscopic ultrasound (eus) procedure performed on (b)(6) 2026.During the procedure, upon attempting to deploy the second flange of the axios in the target site, it did not deploy.The physician identified the issue, left wire in cbd and used another axios to successfully implant the device.The procedure was successfully completed by replacing and using another of the same device.There were no patient complications reported as a result of this event.Note: it was reported that the axios stent was intended to be implanted during a choledochoduodenostomy procedure.However, according to the axios stent and electrocautery-enhanced delivery system instructions for use, the stent is indicated for use to facilitate transgastric or transduodenal endoscopic drainage of symptomatic pancreatic pseudocysts 6 cm or larger in size and walled-off necrosis 6 cm or larger in size with at least 70% fluid content, provided they are adherent to the gastric or bowel wall.The device is not indicated to be implanted between the common bile duct and the duodenum during a choledochoduodenostomy procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of stent partially deployed.Block h11: the product investigation result is not yet complete at the time of submission of this report.A supplemental report will be submitted once it is finalized in order to communicate the findings of the investigation.

Brand Name
AXIOS?
Common Device Name
GALLBLADDER DRAINAGE STENT AND DELIVERY SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24714446
Report Number3005099803-2026-01128
Device Sequence Number5763108
Product Code QXH
UDI-Device Identifier00191506008086
UDI-Public(01)00191506008086(17)260603(10)35407589
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K150692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2026
Device Model NumberM00553680
Device Catalogue NumberM00553680
Device Lot Number0035407589
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown